Please use this identifier to cite or link to this item:
Title: Second order duality for multiobjective programming with cone constraints
Authors: Tang, LP
Yan, H 
Yang, XM
Keywords: Cone constraints
Multiobjective programming
Second order duality
Issue Date: 2016
Publisher: Science in China Press
Source: Science China. Mathematics, 2016, v. 59, no. 7, p. 1285-1306 How to cite?
Journal: Science China. Mathematics 
Abstract: We focus on second order duality for a class of multiobjective programming problem subject to cone constraints. Four types of second order duality models are formulated. Weak and strong duality theorems are established in terms of the generalized convexity, respectively. Converse duality theorems, essential parts of duality theory, are presented under appropriate assumptions. Moreover, some deficiencies in the work of Ahmad and Agarwal (2010) are discussed.
ISSN: 1674-7283
DOI: 10.1007/s11425-016-5147-0
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Jun 17, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.